Exact Solutions of Benjamin-Bona-Mahoney-Burgers Equation with Dual Power-Law Nonlinearity by Modified Exp-Function Method

Authors

  • Manjeet Sharma Department of Mathematics, School of Basic Sciences, Central University of Haryana, Mahendergarh, Haryana 123031, India
  • Rajesh Kumar Gupta Department of Mathematics, School of Basic Sciences, Central University of Haryana, Mahendergarh, Haryana 123031, India

DOI:

https://doi.org/10.37256/cm.5120242434

Keywords:

Benjamin-Bona-Mahoney-Burgers equation, modified exp-function method, traveling wave solution

Abstract

In this work, the Benjamin-Bona-Mahoney-Burgers equation has been examined, which includes the dual power-law nonlinearity and diffraction term. By using the modified exp-function method, the exact solutions of the governing equation have been obtained. The resulting traveling wave solutions have been found to exhibit various characteristics, such as being dark solitons, periodic, and singular, depending on the values of certain constants. To further illustrate these solutions, 3D, 2D, and contour graphs have been displayed. To the best of our knowledge, this is the first time in literature that the dark solitons, periodic soliton, and singular soliton solutions of considered equations have been obtained by utilizing the modified exp-function method.

Downloads

Published

2024-01-12

How to Cite

1.
Sharma M, Gupta RK. Exact Solutions of Benjamin-Bona-Mahoney-Burgers Equation with Dual Power-Law Nonlinearity by Modified Exp-Function Method. Contemp. Math. [Internet]. 2024 Jan. 12 [cited 2024 Apr. 18];5(1):199-208. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/2434